Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Why am I suffering from abdominal pain after taking medicines for infection of the intestine ?

i am 23yrs old...i was suffering with stomach ache n back ache since two days.. doctor confirmed dat i hav an infectio in my intestine...she prescribed cipran n dorolac...with these two i hav got releif but i am facing a sudden n severe pain in d abdomen region...can u suggest or advice me wat to do....
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
thanx for healthcare magic
well i think u must have urgent ultrasound required,as well as some other tests like hb,tlc.dlc.,urine r/me,stool r/me ..these will help in accurate diagnosis and treatmentn its important to know which part of abdomen u r having pain try to consilt some physician..
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor